# SDR ABXA020221

- Difficulty date: July 12, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STATION 1320, RIGHT BUTT LINE 33, FLOORBEAM WAS BENT.  REPAIRED AREA IAW ABX REA D853-43921MR AND DC-8 SRM 51-1-8.
